Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Borel maps with the ``point of continuity property'' and completely Borel additive families in some nonmetrizable spaces


Author: Petr Holický
Journal: Proc. Amer. Math. Soc. 120 (1994), 951-958
MSC: Primary 54H05; Secondary 28A05, 54A35
DOI: https://doi.org/10.1090/S0002-9939-1994-1185280-7
MathSciNet review: 1185280
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under the axiom that no measurable cardinal exists it is proved that " $ {(F \cap G)_\sigma }$-measurable" maps of a hereditarily Baire and Čech analytic (e.g., compact) space into a metric space has the point of continuity property. A result on completely Borel-additive families in Čech analytic spaces is the crucial part of the proof.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 28A05, 54A35

Retrieve articles in all journals with MSC: 54H05, 28A05, 54A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1185280-7
Keywords: Borel map, point of continuity property, scattered family, relatively discrete family network, completely Borel-additive family, almost $ K$-descriptive spaces $ K$-descriptive spaces
Article copyright: © Copyright 1994 American Mathematical Society